# SDR UPS06448081

- Difficulty date: August 11, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS800 RT TENSION TIE TO FRAME CONNECTION ATTACHMENT FASTENER HOLE FOUND CRACK AT TENSION TIE FWD CHANNEL, CRACK LENGTH 0.040".  M/D RT BS 800 FRAME TO TENSION TIE FWD CHANNEL REPAIRED AS PER RS R53-25-35568.  CONTINUE INSPECTION ARE REQUIRED AS PER RS R53-25-35568 AND UPS EO B747-5310-25023-A.
